| Model Number |
S-LLF273TG |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is for the same event as manufacturer report number 2937094-2018-00061.
Event or Problem Description
It was reported that during a procedure, two fibers were broken 2cm from the exit of the operating canal.The method used to complete the procedure was not reported.No additional event information was provided.There was no injury reported.This event is for the first surgical fiber used.
Additional Manufacturer Narrative
Product evaluation: failure analysis for fiber (b)(4): the total length of the fiber is 11 feet and 2.5 inches, connector included in over-all length; the fiber distal tip is fractured; the fiber was tested with hene laser fixture, aim beam is visible at the distal tip; dark discoloration was noted near fiber tip within blue jacket there is no signs of breakage along the length of the fiber and at the connector.Probable root cause: based on the device analysis, the probable root cause of the failure could not be established based on the results of the investigation.Additional information: review of lot 736a dhr did not indicate any failures upon final inspection.